# SDR AALA20020124

- Difficulty date: January 28, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SUB FLOOR CORRODED AT STATION 200 RBL 4.  CUT OUT DAMAGED AREA 1 INCH BY 2 INCH INSTALLED DOUBLER PER 53-00-00-02 PAGE 1.  (M)
